# SDR HEEA084383

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,031 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: CI197
- Condition: Corroded
- Location: Vhf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF COMMUNICATIONS ANTENNA CORRODED. SCRAPPED.
